MathSciNet Relay Station
MathSciNet bibliographic data
MR2185504 (2006i:37081) 37D50 (37A25 82B05)
Chernov, N.; Zhang, H.-K. A family of chaotic billiards with variable mixing rates. Stoch. Dyn. 5 (2005), no. 4, 535–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement